Discrepancy of point sequences on fractal sets

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)233-249
JournalPublicationes Mathematicae
Volume56
Issue number3-4
Publication statusPublished - 2000

Cite this

Discrepancy of point sequences on fractal sets. / Albrecher, Hansjörg; Matousek, Jiri; Tichy, Robert.

In: Publicationes Mathematicae, Vol. 56, No. 3-4, 2000, p. 233-249.

Research output: Contribution to journalArticleResearchpeer-review

@article{4a8cfae14afd4042b2f31d5d41327f02,
title = "Discrepancy of point sequences on fractal sets",
author = "Hansj{\"o}rg Albrecher and Jiri Matousek and Robert Tichy",
year = "2000",
language = "English",
volume = "56",
pages = "233--249",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3-4",

}

TY - JOUR

T1 - Discrepancy of point sequences on fractal sets

AU - Albrecher, Hansjörg

AU - Matousek, Jiri

AU - Tichy, Robert

PY - 2000

Y1 - 2000

M3 - Article

VL - 56

SP - 233

EP - 249

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 3-4

ER -